# SDR 2009FA0001011

- Difficulty date: November 23, 2009
- Submitted: December 3, 2009
- Operation: General aviation
- Aircraft: N25875
- Make and model: Beech A36
- Aircraft serial: E2311
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: W31X102010
- Part serial: 0934
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF NEW REPLACEMENT CIRCUIT BREAKERS TO COMPLY WITH AD 2008-13-7, IT WAS FOUND THAT TIGHTENING OF SWITCH RETAINER NUT ON THE INSTRUMENT PANEL CAUSED SWITCH SEPARATION AND FAILURE. AS THESE SWITCHES HAVE TO SUPPORT THE BUSS AND WIRE BUNDLE, IF A FAILURE (SWITCH SEPARATION) OCCURS IN FLIGHT DUE TO VIBRATION, THE ENSUING RESULT WOULD BE WORSE THAN THE INTENT OF THE ORIGINAL AD TO AVOID SMOKE IN THE COCKPIT. QUALITY OF NEW REPLACEMENT PART NOT AS GOOD AS ORIGINAL
